# SDR SWAA2021071420290

- Difficulty date: September 30, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR SUPPORT AT B.S. 312-328; L.B.L. 47; W.L. 208.1. / FLOOR SUPPORT IS ELONGATED HOLE AND CRACKED THEREFORE FOUND TO BE OUT OF LIMIT PER REF B737 SRM 53-10-51-1A-1 PARAGRAPH IB. REMOVED AND REPLACED INTERCOSTAL PER REF SRM 51-40-02-0G AND DWG NBR 141A5400
